Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

M. Merca. A new look on the truncated pentagonal number theorem. Carpathian Journal of Mathematics, 32(1), pp. 97-101, 2016.

Abstract: Two new infinite families of inequalities are given in this paper for the partition function p(n), using the truncated pentagonal number theorem.

Keywords: Integer partitions, Euler's pentagonal number theorem

URL: http://carpathian.ubm.ro/issues/down.php?f=abs_cjm_32_1_97-101.pdf

Posted by Mircea Merca

Back

   
© Ad Astra 2001-2013